Title: Covariance function of a bivariate distribution functions estimator for left truncated and right censored data
Authors: Gijbels, Irène ×
Gurler, U #
Issue Date: 1998
Publisher: Statistica sinica
Series Title: Statistica sinica vol:8 issue:4 pages:1219-1232
Abstract: In left truncation and right censoring models one observes i.i.d. samples from the triplet (T, Z, delta) only if T less than or equal to Z, where Z = min(Y, C) and delta is one if Z = Y and zero otherwise. Here, Y is the variable of interest, T is the truncating variable and C is the censoring variable. Recently, Gurler and Gijbels (1996) proposed a nonparametric estimator for the bivariate distribution function when one of the components is subject to left truncation and right censoring. An asymptotic representation of this estimator as a mean of i.i.d. random variables with a negligible remainder term has been developed. This result establishes the convergence to a two time parameter Gaussian process. The covariance structure of the limiting process is quite complicated however, and is derived in this paper. We also consider the special case of censoring only. In this case the general expression for the variance function reduces to a simpler formula.
ISSN: 1017-0405
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science